Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A short proof of an index theorem


Author: Dan Kucerovsky
Journal: Proc. Amer. Math. Soc. 129 (2001), 3729-3736
MSC (2000): Primary 58J20, 19K56
Published electronically: June 13, 2001
MathSciNet review: 1860509
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We give a $KK$-theoretical proof of an index theorem for Dirac-Schrödinger operators on a noncompact manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 58J20, 19K56

Retrieve articles in all journals with MSC (2000): 58J20, 19K56


Additional Information

Dan Kucerovsky
Affiliation: Fields Institute, 222 College Street, Toronto, Ontario, Canada M5T 3J1
Address at time of publication: Department of Mathematics and Statistics, University of New Brunswick, Fredericton, New Brunswick, Canada E3B 5A3
Email: dkucerov@unb.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06164-0
PII: S 0002-9939(01)06164-0
Received by editor(s): November 9, 1998
Published electronically: June 13, 2001
Communicated by: David R. Larson
Article copyright: © Copyright 2001 American Mathematical Society